# SDR REXA2017021600266

- Difficulty date: February 16, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26R, CORRODED AT BS 333.  REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-42-06M, AND SRM 51-42-21.
